# SDR SWAA2025100717540

- Difficulty date: September 24, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N8821S
- Make and model: Boeing 737-8
- Aircraft serial: 67480
- Aircraft time: 9,541 hours, 5,311 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY FLASHLIGHT BRACKET HAS DAMAGE.  REMOVED AND REPLACED THE FLIGHT DECK EMERGENCY FLASHLIGHT ASSEMBLY PER CMM 25-60-13.
